Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by Jenna Starrett on January 11, 2005, at 13:22:21

In reply to Re: Effexor withdrawal - very bad news JGE, posted by dancingstar on January 10, 2005, at 23:34:10

I have been off since Dec 15th or so...I quit cold turkey. The very best thing for me is Claratin-D either 12 or 24. 12 seems to work better because I just take it in the am and then in the pm with no wear offs in between. The 24 seems to wear off around 22-23 hrs. I quit taking Claratin about 2 weeks ago to see if I was over the withdrawals from Effexor, and it was a big mistake. It all came back... and once I took a Claratin it took about 8-10 hours for the side effects (sweating, disoriented, headache, volts, nausea, crying, impatient/aggitated) to go away again. I have also experienced the "angriness" even a little with Claratin... I just had to take it easy (nest on the couch) and let close ones know I wasn't feeling myself. It may also help to let them read these messages too? To let them know your not the only one, and that it will be over soon!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jenna Starrett thread:1016
URL: http://www.dr-bob.org/babble/20050108/msgs/440674.html